# SDR DL76G020301

- Difficulty date: March 13, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 46,309 hours, 12,248 cycles
- Engine time: 29,831 hours, 9,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 333101582
- Condition: Discharged
- Location: Cabin
- Part time: 29,831 hours, 9,037 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY ESCAPE SYS SQUIB TEST 1 FAILED ON LEFT SIDE.  TEST 2 FAILED ON RIGHT SIDE.  REPLACED EMERGENCY BATTERIES M961 AND M962 PER M/M.  ALL SQUIB, TESTS OK.
